# SDR QXEA9801087

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR INTERMITTENTLY ACTIVATES.  NO SMOKE NOTED BY CREW.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR, OPERATIONAL CHECK GOOD.  NO SMOKE WAS NOTED.
